Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Muñoz, Vicente and Ortega, Daniel and Vázquez Gallo, M. Jesús (2007) Hodge polynomials of the moduli spaces of pairs. International journal of mathematics, 18 (6). pp. 695-721. ISSN 0129-167X

Muñoz, Vicente and Ortega, Daniel and Vázquez Gallo, M. Jesús (2009) Hodge polynomials of the moduli spaces of triples of rank (2,2). Quarterly Journal of Mathematics , 60 (2). pp. 235-272. ISSN 0033-5606

This list was generated on Thu Nov 21 23:40:47 2019 CET.